# SDR IPXA2014012201535

- Difficulty date: January 2, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 73,550 hours, 11,178 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75072
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT WING STRINGER 7 CRACKED AT XORS 934.  REPAIRED IAW STASA EA 011-5710-01-A5017, REV. IR AND EO 5710-53202-A.
